MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 0°

KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 0°
Model Number 26605AA
Medical Device Problem Codes Break (1069); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the endoscope had an issue.The image was flickering black and white.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: the device in question was not returned to karl storz tuttlingen.Therefore, a technical inspection was not possible.The failure description from customer image was flickering black/white.Based on the video sent in by the customer, it is clearly visible that the screen is flickering.Based on the customer's description of the fault, our own experience and the investigation of other complaints with similar fault patterns, the most likely cause here is that a component has failed that may have been damaged by a fall or the user, hence the image may fail or flicker as described by the customer.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
An incorrect address was provided in section g1 in the initial report.This supplemental report is to provide the correct contact information for this section.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the customer's statement "image is flickering black/white" can be confirmed.After receiving the optics for further analysis, the following damage was found.The investigation revealed damage to the connection cable in relation to the flickering image.The connection cable has a cable break, which is most likely responsible for the flickering image.Furthermore, the control buttons are damaged.Mechanical damage in the form of impact marks and scratches can be seen in the distal area of the optics.The handle is also scratched.Scratches and impact marks can also be found on the optics shaft.The damage found cannot be attributed to a manufacturing/production defect.It is most likely that the damage was caused by clinical use/clinical preparation.At the time of the cause analysis, the operating hours read were 197.47 hours.No further measures will be taken.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TIPCAM 1 S 3D LAP, 0°
Common Device Name
TIPCAM 1 S 3D LAP, 0°
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21653703
Report Number9610617-2025-00461
Device Sequence Number15785027
Product Code FGB
UDI-Device Identifier04048551347782
UDI-Public04048551347782
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26605AA
Device Catalogue Number26605AA
Device Lot Number13092
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/07/2025
04/14/2025
05/02/2025
07/23/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/11/2025
04/17/2025
05/22/2025
07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown